Year 2017, Volume 4 , Issue 3, Pages 227 - 234 2017-09-15

Some new ternary linear codes

Rumen DASKALOV [1] , Plamen HRİSTOV [2]


Let an $[n,k,d]_q$ code be a linear code of length $n$, dimension $k$ and minimum Hamming distance $d$ over $GF(q)$. One of the most important problems in coding theory is to construct codes with optimal minimum distances. In this paper 22 new ternary linear codes are presented. Two of them are optimal. All new codes improve the respective lower bounds in [11].
Ternary linear codes, Construction X
  • [1] N. Aydin, I. Siap, D. Ray-Chaudhuri, The structure of 1–generator quasi–twisted codes and new linear codes, Des. Codes Cryptogr. 24(3) (2001) 313–326.
  • [2] A. E. Brouwer, Bounds on the Size of Linear Codes, in Handbook of Coding Theory, V.S. PLess, W.C. Huffman, R.A. Brualdi(eds), Elsevier Amsterdam, 1998.
  • [3] E. Z. Chen, Database of quasi–twisted codes, available at http://www.tec.hkr.se/~chen/ research/ codes/searchqc2.htm
  • [4] E. Z. Chen, A new iterative computer search algorithm for good quasi–twisted codes, Des. Codes Cryptogr. 76(2) (2015) 307–323.
  • [5] E. Chen, N. Aydin, A database of linear codes over $F_{13}$ with minimum distance bounds and new quasi–twisted codes from a heuristic search algorithm, J. Algebra Comb. Discrete Appl. 2(1) (2015) 1–16.
  • [6] E. Chen, N. Aydin, New quasi–twisted codes over $F_{11}$-minimum distance bounds and a new database, J. Inf. Optim. Sci. 36(1–2) (2015) 129–157.
  • [7] R. N. Daskalov, T. A. Gulliver, New good quasi–cyclic ternary and quaternary linear codes, IEEE Trans. Inform. Theory 43(5) (1997) 1647–1650.
  • [8] R. Daskalov, P. Hristov, New one–generator quasi–cyclic codes over GF(7), Problemi Peredachi Informatsii 38(1) (2002) 59–63. English translation: Probl. Inf. Transm. 38(1) (2002) 50–54.
  • [9] R. Daskalov, P. Hristov, New quasi–twisted degenerate ternary linear codes, IEEE Trans. Inform. Theory 49(9) (2003) 2259–2263.
  • [10] R. Daskalov, P. Hristov, E. Metodieva, New minimum distance bounds for linear codes over GF(5), Discrete Math. 275(1–3) (2004) 97–110.
  • [11] M. Grassl, Linear code bound [electronic table; online], available at http://www.codetables.de.
  • [12] P. P. Greenough, R. Hill, Optimal ternary quasi–cyclic codes, Des. Codes Cryptogr. 2(1) (1992) 81–91.
  • [13] T. A. Gulliver, P. R. J. Ostergard, Improved bounds for ternary linear codes of dimension 7, IEEE Trans. Inform. Theory 43(4) (1997) 1377–1381.
  • [14] I. Siap, N. Aydin, D. Ray-Chaudhury, New ternary quasi–cyclic codes with better minimum distances, IEEE Trans. Inform. Theory 46(4) (2000) 1554–1558.
  • [15] A. Vardy, The intractability of computing the minimum distance of a code, IEEE Trans. Inform. Theory 43(6) (1997) 1757–1766.
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0001-7441-4757
Author: Rumen DASKALOV

Orcid: 0000-0002-7350-4061
Author: Plamen HRİSTOV

Dates

Publication Date : September 15, 2017

Bibtex @research article { jacodesmath327360, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {}, publisher = {Yildiz Technical University}, year = {2017}, volume = {4}, pages = {227 - 234}, doi = {10.13069/jacodesmath.327360}, title = {Some new ternary linear codes}, key = {cite}, author = {Daskalov, Rumen and Hri̇stov, Plamen} }
APA Daskalov, R , Hri̇stov, P . (2017). Some new ternary linear codes . Journal of Algebra Combinatorics Discrete Structures and Applications , 4 (3) , 227-234 . DOI: 10.13069/jacodesmath.327360
MLA Daskalov, R , Hri̇stov, P . "Some new ternary linear codes" . Journal of Algebra Combinatorics Discrete Structures and Applications 4 (2017 ): 227-234 <https://dergipark.org.tr/en/pub/jacodesmath/issue/30328/327360>
Chicago Daskalov, R , Hri̇stov, P . "Some new ternary linear codes". Journal of Algebra Combinatorics Discrete Structures and Applications 4 (2017 ): 227-234
RIS TY - JOUR T1 - Some new ternary linear codes AU - Rumen Daskalov , Plamen Hri̇stov Y1 - 2017 PY - 2017 N1 - doi: 10.13069/jacodesmath.327360 DO - 10.13069/jacodesmath.327360 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 227 EP - 234 VL - 4 IS - 3 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.327360 UR - https://doi.org/10.13069/jacodesmath.327360 Y2 - 2016 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications Some new ternary linear codes %A Rumen Daskalov , Plamen Hri̇stov %T Some new ternary linear codes %D 2017 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 4 %N 3 %R doi: 10.13069/jacodesmath.327360 %U 10.13069/jacodesmath.327360
ISNAD Daskalov, Rumen , Hri̇stov, Plamen . "Some new ternary linear codes". Journal of Algebra Combinatorics Discrete Structures and Applications 4 / 3 (September 2017): 227-234 . https://doi.org/10.13069/jacodesmath.327360
AMA Daskalov R , Hri̇stov P . Some new ternary linear codes. Journal of Algebra Combinatorics Discrete Structures and Applications. 2017; 4(3): 227-234.
Vancouver Daskalov R , Hri̇stov P . Some new ternary linear codes. Journal of Algebra Combinatorics Discrete Structures and Applications. 2017; 4(3): 227-234.